# SDR 7C7A201411110068

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 42,901 hours, 47,617 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A238271
- Condition: Cracked
- Location: Zone 400
- Part time: 42,901 hours, 47,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FINGERNAIL REAR ANGLE CRACKED AND OUTBD MISSING RIVET.  REPLACED ANGLE WITH NEW WC 4007
